# SDR AALA950415

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46908
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 678 - DURING APPROACH, EMERGENCY FLOOR LIGHTS AT RT BETWEEN R1 AND R3 DOORS ILLUMINATED.  ACFT LANDED JFK WITHOUT INCIDENT.  REPAIRED BROKEN/SHORTED WIRING FROM AM1 TO 8.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
